# SDR DALA2015041902808

- Difficulty date: April 18, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 70,970 hours, 32,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION FOUND BETWEEN STR 42L AND 43L BETWEEN 56-57 REF PRI 53-5226-14.  INSTALLED DOUBLER IAW PRI 535226-12, VER 1, 2 , 874907.
